# SDR CALA9701452

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AT RIGHT SIDE FUSELAGE STA 500 AND STR 27.  REMOVED EXISTING DOUBLER.  CUT OUT CORRODED SKIN.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-30-3.
